ADHD

Question
Posted by: Peter | 2010/10/12

Q.

Ritalin

Ritalin causes teriible pain behind my eye and down my neck after about an hour. My doc said it cant do this. Is it true this could be ritalin-induced nerve pain. Will you find out for me please?

Expert's Reply

A.

ADHD Expert

Dear Peter,

Please consult your prescribing doctor and/or a neurologist.

Regards,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
user comments

C.

Posted by: Alternatives | 2010/10/18

See article - An alternative to Ritalin, there are organisations you can contact.

Reply to Alternatives
Posted by: roger | 2010/10/18

Ritalin is equal to speed - no wonder it has harmful side effects? There are healthy alternatives.

Reply to roger
Posted by: ADD/ADHD Expert | 2010/10/13

Dear Peter,

Please consult your prescribing doctor and/or a neurologist.

Regards,
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.